2ww.... symptoms or clomid side effects

Adding Clomid or Femara to your cycle? Find some friends here!

Moderators: JessM, southernbelle, maddy, unaffected

2ww.... symptoms or clomid side effects

Postby msBrent1030 » Thu Apr 28, 2011 7:07 am

This is my third time on clomid and I am currently in my second cycle. The first time I was on it was when my ex and I were ttc alamost 5 years ago. That time I got pg on the second round well taking 100 mg . But miscarried at 8 weeks we did another couple cycles after that and then split up when he went to prison and I aactually concieved my daughter on mybown wthout clomid after that. Well anyway my fiancee and I started clomid my last cycle. And are now on cycle #2 I did not have any side effects I can recall in the past. That said I'm pretty sure I o'd around the19th cd 9 my lmp was the 11th the last three days I have been havinh twinges andmild cramping in my uterus yesterday my boobs started to ache and this morning I had really bad heartburn before all this I had already figured this wasn't my month but now I'm not so sure. It's too early to take a test. Is this just side effects of the clomid or could I be pregnant?
User avatar
msBrent1030
Friend
 
Posts: 8
Joined: Tue Apr 26, 2011 12:00 am
Location: Buffalo NY

Postby QuinnTwin3 » Thu Apr 28, 2011 7:57 am

Unfortunately, it could be either. I've been having some of those exact same side effects, especially my boobs hurting a TON this month and they've never hurt in the past. I looked up a lot of info about it online and everything said that it could be the clomid OR it could be pregnancy... it could be a combination of the two! I wasn't overly optimistic about this cycle, mostly because I'm never really THAT optimistic anymore and it would seem too good to be true to get pregnant before Mother's Day. But who knows?! Maybe the symptoms are a sign of an incoming BFP for both of us!! :)
QuinnTwin3
Member
Member
 
Posts: 49
Joined: Mon Dec 14, 2009 1:00 am

Postby dama03 » Thu Apr 28, 2011 6:02 pm

I am also having the same symptoms. I am on my second cycle of Clomid (50mg last month=BFN, and 100mg this month=hopefully a BFP!). I have been having really bad heartburn for two days and I haven't been eating anything out of the ordinary. I've had cramping and my boobies hurt like crazy. I just ovulated yesterday so I'm pretty sure that my symptoms are all due to Clomid, or maybe ovulation?

I hope this is our month ladies! :D
dama03
BabyDuster
BabyDuster
 
Posts: 105
Joined: Sat Apr 17, 2010 12:00 am

Postby msBrent1030 » Fri Apr 29, 2011 10:48 am

thanks ladies I will keep my fingers crossed for all of us. Hopefully we all get our BFP's.
User avatar
msBrent1030
Friend
 
Posts: 8
Joined: Tue Apr 26, 2011 12:00 am
Location: Buffalo NY


Return to Clomid and Femara